MathSciNet Relay Station
MathSciNet bibliographic data
MR2060197 53D12 (53D35)
Hind, R. Lagrangian spheres in $S^2\times S^2$. Geom. Funct. Anal. 14 (2004), no. 2, 303–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement